# SDR USAA20100518SB079

- Difficulty date: May 15, 2010
- Submitted: May 18, 2010
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 310FW0410
- Condition: Out Of Adjust
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MIA - ON DESCENT INTO MIA FROM PHL, CREW REPORTED THE NR 2 LEADING EDGE SLAT LIGHT ILLUMINATED WHEN ACTUATING THE FLAPS TO 1 UNIT.  CREW DECLARED AN EMERGENCY AND ACCOMPLISHED QRH PROCEDURES.  WHEN FLAPS WERE LOWERED TO 10 UNITS, THE LIGHTS WENT GREEN AND THE PROBLEM WAS RESOLVED.  CREW CANCELLED THE EMERGENCY AND MADE A NORMAL APPROACH AND LANDING.  AIRCRAFT TAXIED TO THE GATE WITHOUT FURTHER INCIDENT.  NO PASSENGER ISSUES REPORTED.  MAINTENANCE ADJUSTED THE NR 2 LEADING EDGE SLAT MID POSITION SENSOR GAP PER MM 27-88-11-824-024.  ACCOMPLISHED SUCCESSFUL TEST OF SLAT SENSOR PER MM 27-88-11, PAGE BLOCK 5.
